# SDR UPS03440947

- Difficulty date: July 7, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Engine: Pwa JT9D7Q
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT97Q
- Part serial: UNK
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, R, J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUTDOWN 56 MIN.  AFTER TAKEOFF,  ICE LIGHT CAME ON,FUEL HEAT  APPLIED AND ICING LIGHT STAYED ON.OIL TEMP INCREASED TO 140 DEGREES AFTER 5 MINUTES EPR,N1 AND N2 ROLLED BACK AND ENG. DID NOT RESPOND.  ENGINE SHUTDOWN .  FOUND METAL IN TAILPIPE AND FUEL PUMP CRACKED.  REMOVED AND REPLACED ENGINE.
